EconPapers    
Economics at your fingertips  
 

Repeated trade and the velocity of money

Pradeep Dubey, Siddharta Sahi and Martin Shubik

Journal of Mathematical Economics, 1993, vol. 22, issue 2, 125-137

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(93)90042-J
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Repeated Trade and the Velocity of Money (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:22:y:1993:i:2:p:125-137

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-06
Handle: RePEc:eee:mateco:v:22:y:1993:i:2:p:125-137